# SDR SWAA2023103102592

- Difficulty date: September 20, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL UPPER CAP CRACKED @ LBL-13 BETWEEN STA 360 AND 400 MKD DOT<[01] REMOVED AND REPLACED NTERCOSTAL UPPER CAP REF B737-800 SRM 51-40-02-0G-0; DWG; 143A5400;[02] RII- VERIFIED INSTALLATION
